ULTIMATE DEFORMATION-BEHAVIOR OF A LAMINATED SPHERICAL-SHELL

Authors
Citation
Xz. Zhang et N. Hasebe, ULTIMATE DEFORMATION-BEHAVIOR OF A LAMINATED SPHERICAL-SHELL, Archive of applied mechanics, 68(3-4), 1998, pp. 214-226
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics
Journal title
ISSN journal
0939-1533
Volume
68
Issue
3-4
Year of publication
1998
Pages
214 - 226
Database
ISI
SICI code
0939-1533(1998)68:3-4<214:UDOALS>2.0.ZU;2-U
Abstract
A solution method is developed for a laminated spherical shell, subjec t to uniform normal tractions or constant radial displacements on the boundary. Displacements and stresses in the shell can be obtained from the solution formulas, which are as simple as those for homogeneous s pherical shells. These formulas are accurate when the thicknesses of t he constituent spherical layers are small in comparison with the radii of the shell, and become exact in case these thicknesses tend to zero under a fixed overall shell thickness. The solution is obtained mainl y by exactly treating the product of an infinitely large number of mat rices which link the displacements and stresses in different constitue nt spherical layers. A continuous analysis and a number of numerical r esults are provided to validate this development.